Cefdinir for uti

Common Questions and Answers about Cefdinir for uti

omnicef

Hi. I've had a <span style = 'background-color: #dae8f4'>uti</span> <span style = 'background-color: #dae8f4'>for</span> what seems like 3 weeks now and I've been on all sorts of medication. Clindamycin, Cetirizene, Pyridium, cefdinir, and as of right now Ciprofloxacin. Most of my symptoms have gone away except for a little stinging when i urinate that happens from time to time. It seems that it disappears and reappears. I went to the doctor last week and had a culture taken and it came up negative. So my question is do I still have a uti or not?
I'm scared to take the <span style = 'background-color: #dae8f4'>cefdinir</span>. I still have my <span style = 'background-color: #dae8f4'>uti</span> and it has caused me much discomfort while being sick all this time but i'd much rather deal with that then spend the night puking my brains out. Does anyone know what i should do?
So .. I have a lot going on here. I was given an antibiotic <span style = 'background-color: #dae8f4'>for</span> a reoccurring <span style = 'background-color: #dae8f4'>uti</span> since finding out that I was pregnant two weeks ago. Before the uti problems I had just gotten over a bad case of bacterial vaginosis from an antibiotic called cefdinir to heal strep throat. Now ... I am not only dealing with this uti, but some severe ithcing on my inner vagina and near the whole. Sorry for tmi. While I wiped from front to back tonight with a baby wipe, I noticed a very light thing of blood.
I am a myoclonic seizure patient and due to this <span style = 'background-color: #dae8f4'>uti</span> issue Am on no sleep. Not good <span style = 'background-color: #dae8f4'>for</span> seizure condition. The Dr. was aware I had the seizure problem and prescribed cipro, which I had to call and tell them to send me something different. The one at the pharmacy now is Augmentin. Just need a neurologist`s expert opinion as to whether or not it is alright to take Augmentin with my myoclonic seizure condition. Do not want to start up any seizures. However, this uti is hurting so badly!!!
I am a myoclonic seizure patient and due to this <span style = 'background-color: #dae8f4'>uti</span> issue Am on no sleep. Not good <span style = 'background-color: #dae8f4'>for</span> seizure condition. The Dr. was aware I had the seizure problem and prescribed cipro, which I had to call and tell them to send me something different. The one at the pharmacy now is Augmentin. Just need a neurologist`s expert opinion as to whether or not it is alright to take Augmentin with my myoclonic seizure condition. Do not want to start up any seizures. However, this uti is hurting so badly!!!
The Azithromycin did not clear the sinus infection so i was put on <span style = 'background-color: #dae8f4'>cefdinir</span> at 300 mg twice a day <span style = 'background-color: #dae8f4'>for</span> one week. My hope was that if i had anything one of these two antibiotics would clear it up. Yesterday i went to doctor due to still having the burning after urination. I was given a pee test and then prescibed 10 days of Cipro 500 mg twice a day. I do not think they tested me for any stds but i was diagnosed with a uti.
5g Zithromax <span style = 'background-color: #dae8f4'>for</span> three days on Second week. 3 days of <span style = 'background-color: #dae8f4'>cefdinir</span> <span style = 'background-color: #dae8f4'>for</span> possible <span style = 'background-color: #dae8f4'>uti</span> few weeks later(didn't finish 10day). Now, I'm on the 11th day of Doxycycline for the NSU diagnosis. Doxy made it better for the first 4 or 5 days but now it's slowly coming back and I'm still popping pills. I gotta call the doc cause they want to see me if my condition persists. The doc even suggested a prostate exam. I know this ain't normal and I'm not sure what the doc wants to do at this point.
He went on the prescribe me 1 gram of azithromycin and a weeks worth of <span style = 'background-color: #dae8f4'>cefdinir</span> and 600 mg a day. He scheduled a follow up <span style = 'background-color: #dae8f4'>for</span> 2 weeks. Almost immediately after leaving his office the pain resurfaced. I got my scripts filled and started taking them. And now we are at today. At times it feels like my penis is leaking urine, but upon inspection there are no spots in my underwear. There are also times then it feels like there is urine in my penis rolling around in there.
I believe I have been experiencing severe panic attacks/ anxiety as a result of a combination of antibiotics I was on <span style = 'background-color: #dae8f4'>for</span> an <span style = 'background-color: #dae8f4'>uti</span>. I have stopped the antibiotics, abou 36 hours ago, and am wondering how long before they are out of my system? and when they are out, will the anxiety go away? My GP prescribed a mild anti-anxiety drug and it has helped but not completely.. My heart is pounding and anytime I think of leaving the house I get sick to my stomach...
After 1 and 1/2 days feel better and pressure is leaving but scared because I know after this 6 days I'll be back to where I was and I'm extremely run down and need to rebuild to fight whatever this is. Scheduled <span style = 'background-color: #dae8f4'>for</span> allergy testing the end of the month. Have always had sinus, but NEVER like this and <span style = 'background-color: #dae8f4'>for</span> SO long. Exhausted. If anyone gets relief please post, as will I.
MedHelp Health Answers